Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Yellowish wound on the hand. Biopsy done to rule out skin cancer. Concerned

I had a biopsy on my arm 4 days ago. The center of the wound is yellow (but not runny) I put alcohol twice a day for two days. as instriucted. I apply vaseline twice a day now. The yellow part shows when I use the vaseline more than with the alcohol?? The skin around the lesion is reddened. It was a biopsy for skin cancer . I have NOT received the results of biopsy. I do Not think it was cancerous.
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Oncologist, Radiation 's  Response
Hi there, Watch out for pus formation and report to nurse or doctor if it looks infected. The pus may be yellowish or greenish in colour if it gets infected. Continue to take the aseptic precautions and cleaning as instructed. Lets hope biopsy report is clear and the wound heals up fast. Take care
Answered: Thu, 27 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor